# SDR SIMA20140722005

- Difficulty date: July 22, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 10,521 hours, 6,686 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Insulator
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT MON FAULT.  FOUND INSULATOR AT MT205P1 BAD.  REMOVED AND REPLACED INSULATOR IAW ETN-CR-36-016 OPS CHECKED IAW AMM 36-21-00 OPS CHECKED GOOD.
